# SDR 2005FA0000699

- Difficulty date: November 1, 2004
- Submitted: May 12, 2005
- Operation: General aviation
- Aircraft: N10RM
- Make and model: Cessna 425
- Aircraft serial: 4250074
- Engine: Pwa PT6A60A
- System (JASC): 3340 · Exterior Lighting
- Part: Worm Gear
- Part number: A6582
- Condition: Missing
- Location: Landing Light
- Component: Landing Light, Grimes
- Component part number: 4501489
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING RETRACTABLE LANDING LIGHT WAS FOAIED, REMOVED, SENT OUT FOR O/H.  RETURNE FROM O/H, INSTALLED 8/6/04 AND OPS CHECKED OK.  UNIT FAILED 11/1/04 AND WAS REMOVED.  UNITS MOTOR WORM GEAR WAS ACCESSED, REMOVED AND THE MECHANIC DETECTED NO WOODRUFF KEY  WAS INSTALLED AND ONLY SET SCREWS WERE DRIVING THE GEAR, STRIPPING THE PARTS.  A NEW WORM GEAR AND WOODRUFF KEY FRUNISHED BY THE O/H AGENCY WERE DELIVERED, AND INSTALLED IAW STANDARD PARCTICES.  RECOMMEND CLOSER INSPECTION.  (K)
